<< Previous Issue Communications of the Korean Mathematical Society (Vol. 20, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 411—621
미분방정식의 해의 안정성에 관한 연구
고윤희
MSC numbers : 34K20
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 411—426
Simple valuation ideals of order two\\ in $2$-dimensional regular local rings
Jooyoun Hong, Heisook Lee, Sunsook Noh
MSC numbers : 13A18, 13H05, 13B02, 13B22
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 427—436
Injective Covers Over Commutative Noetherian Rings of Global Dimension at most two II
Hae-Sik Kim, Yeong-Moo Song
MSC numbers : 16D50, 16E30
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 437—442
Strictly infinitesimally generated totally positive matrices
Inheung Chon
MSC numbers : 2.20E+100
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 443—456
rings whose prime radicals are completely prime
Kwang-Ho Kang, Byung-Ok Kim, Sang-Jig Nam, Su-Ho Sohn
MSC numbers : 16D25, 16N40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 457—466
Congruence equations of $ax^i+by^j\equiv c$ and $ax^i+by^j +d z^t \equiv c(\hbox {\rm mod}\, p)$ when $p=2q+1$ with $p$ and $q$ odd primes
Daeyeoul Kim, Ja Kyung Koo, Myung-Hwan
MSC numbers : 11A07, 11D45
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 467—485
Some Companions of Gruss Inequality in $2$-Inner Product Spaces and Applications for Determinantal Integral Inequalities
R.W. Freese, S.S. Dragomir, Y.J. Cho, S.S. Kim
MSC numbers : Primary 46C05, 46C99; Secondary 26D15, 26D10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 487—503
Continuity of an approximate Jordan mapping
Young Whan Lee
MSC numbers : 46H40, 46J10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 505—509
NON-COMPACT DOUGLAS-PLATEAU PROBLEM BOUNDED BY A LINE AND A JORDAN CURVE
Sun Sook Jin
MSC numbers : 53A10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 511—520
GENERALIZED LIOUVILLE PROPERTY FOR SCHR?ODINGER OPERATOR ON GRAPHS
Seok Woo Kim and Yong Hah Lee
MSC numbers : 31C05, 31C20
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 521—529
A central limit theorem for general weighted sum of LNQD random variables and its application
Hyun-Chull Kim, Tae-Sung Kim
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 531—538
On the almost sure convergence of weighted sums of negatively associated random variables
Jong Il Baek, Sung Tae Park, Sung Mo Chung, Hye Young Seo
MSC numbers : 60H60, 60F15
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 539—546
On the product of $t$ and Bessel random variables
Saralees Nadarajah
MSC numbers : 33C90, 62E99
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 547—562
Finite element approximation of the discrete first-order system least squares for elliptic problems
Byeong Chun Shin
MSC numbers : 65F10, 65F30
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 563—578
Asymptotic Limits for the Self-Dual Chern-Simons $CP(1)$ Model
Jongmin Han, Hee-Seok Nam
MSC numbers : 81T13, 35B40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 579—588
A Numerical Algorithm for Elasto-Plastic Material Deformation
Hyun-Cheol Hwang
MSC numbers : 74C20, 74S10, 35L65
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 589—602
Bicyclic $BSEC$ of block size 3
Chung Je Cho
MSC numbers : 05B05, 05B07, 05B10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 603—610
An Identity Based Authenticated Key Agreement Protocol on the Tate Pairing
Suk Bong Yoon
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 611—621

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd